# SDR HEEA131803

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N420PH
- Make and model: Bell 407
- Aircraft serial: 53747
- Aircraft time: 4,503 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 407030401111A
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROOF PANEL ASSY WAS FOUND TO BE CORRODED (3PL) COMMON TO TRANSMISSION PYLON SHIM INSTALLATIONS.  THE ROOF PANEL ASSY WILL THEN BE REPAIRED.
